| Model Number |
SC-1010C |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date (b)(6) 2019 was chosen as a best estimate based on the date that the manufacturer became aware of the event.Explant date: (b)(6) 2019.A review of the manufacturing documentation for the ipg revealed that no anomalies or deviations potentially relate to the event occurred during manufacturing.
Event or Problem Description
A report was received that the patients ipg was no longer working.The patient underwent an explant procedure.No further information could be obtained.